# SDR GTIA2016040101498

- Difficulty date: April 1, 2016
- Submitted: April 4, 2016
- Operation: Air carrier
- Aircraft: N602NK
- Make and model: Airbus A320-232
- Aircraft serial: 4264
- Aircraft time: 23,630 hours, 10,932 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Part number: D52112003001AV
- Condition: Low Pressure
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR ASSIST BOTTLE REQUIRE SERVICE.  L2 DOOR ASSIST BOTTLE SERVICED IAW AMM 52-10-00.
